MathSciNet Relay Station
MathSciNet bibliographic data
MR284914 (44 #2138) 52.10
Larman, D. G.; Mani, P. Gleichungen und Ungleichungen für die Gerüste von konvexen Polytopen und Zellenkomplexen. (German) Comment. Math. Helv. 45 1970 199–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement